Non-kähler ricci flow singularities modeled on kähler–ricci solitons

James Isenberg, Dan Knopf, Nataša Šešum

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We investigate Riemannian (non-Kähler) Ricci flow solutions that develop finite-time Type-I singularities and present evidence in favor of a conjecture that parabolic rescalings at the singularities converge to singularity models that are shrinking Kähler– Ricci solitons. Specifically, the singularity model for these solutions is expected to be the “blowdown soliton” discovered in [13]. Our partial results support the conjecture that the blowdown soliton is stable under Ricci flow, as well as the conjectured stability of the subspace of Kähler metrics under Ricci flow.

Original languageEnglish (US)
Pages (from-to)749-784
Number of pages36
JournalPure and Applied Mathematics Quarterly
Volume15
Issue number2
DOIs
StatePublished - 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Non-kähler ricci flow singularities modeled on kähler–ricci solitons'. Together they form a unique fingerprint.

Cite this